# SDR FDEA201310302645

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 61,252 hours, 19,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT. APU HAD NO PRESENCE OF LEAKS.   APU STARTED WITH NO ODOR NOTICED.  ACFT OK FOR SERVICE.
